# SDR COMA9860101

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1153P0012
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

OIL PRESSURE WARNING DURING TAKEOFF.  REPLACED OIL PRESSURE SWITCH.
